Usted está aquí: Inicio

[Publicaciones en revistas]

    • BOUNDING FAMILIES OF RULED SURFACES
    • [Revista]: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY
    • [Volumen]: 124
    • [Numero]: 10
    • [Pagina inicial]: 2943
    • [Pagina final]: 2951
    • [Año]: 1996
    • [Autor] ([es]): LUIS GIRALDO SUÁREZ, IGNACIO SOLS LUCIA, FRANCISCO JAVIER GALLEGO
    • COMPARABILITY, SEPARATIVITY, AND EXCHANGE RINGS.
    • [Revista]: COMMUNICATIONS IN ALGEBRA
    • [Volumen]: 24
    • [Numero]: 9
    • [Pagina inicial]: 2915
    • [Pagina final]: 2929
    • [Año]: 1996
    • [Autor] ([es]): ENRIQUE PARDO ESPINO
    • ON THE SECTIONAL IRREGULARITY OF CONGRUENCES
    • [Revista]: MANUSCRIPTA MATHEMATICA
    • [Volumen]: 90
    • [Pagina inicial]: 239
    • [Pagina final]: 266
    • [Año]: 1996
    • [Autor] ([es]): LUIS GIRALDO SUÁREZ, IGNACIO SOLS LUCIA
    • REFINEMENT MONOIDS WITH WEAK COMPARABILITY AND APPLICATIONS TO REGULAR RINGS AND C*-ALGEBRAS
    • [Revista]: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY
    • [Volumen]: 124
    • [Numero]: 3
    • [Pagina inicial]: 715
    • [Pagina final]: 720
    • [Año]: 1996
    • [Autor] ([es]): ENRIQUE PARDO ESPINO, PERE ARA BERTRÁN
    • K-THEORETICALLY SIMPLE VON NEUMANN REGULAR RINGS
    • [Revista]: JOURNAL OF ALGEBRA
    • [Volumen]: 174
    • [Pagina inicial]: 531
    • [Pagina final]: 552
    • [Año]: 1995
    • [Autor] ([es]): D.V. TYUKAVKIN , ENRIQUE PARDO ESPINO, PERE ARA BERTRÁN, K.R. GOODEARL
    • ON A DENSITY CONDITION FOR K-0(+) OF VON-NEUMANN REGULAR-RINGS
    • [Revista]: COMMUNICATIONS IN ALGEBRA
    • [Volumen]: 22
    • [Numero]: 2
    • [Pagina inicial]: 707
    • [Pagina final]: 719
    • [Año]: 1994
    • [Autor] ([es]): ENRIQUE PARDO ESPINO
« Julio 2017 »
Julio
LuMaMiJuViDo
12
3456789
10111213141516
17181920212223
24252627282930
31